# SDR C2XA98IA434

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15725
- Make and model: Emb EMB-120RT
- Aircraft serial: 120173
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 12004367001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT WING STRINGER NR 10 WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED THE AFFECTED PORTION OF STRINGER AND INSTALLED A SPLICE REPAIR IAW CONTINENTAL EXPRESS ENGINEERING CHANGE/REPAIR AUTHORIZATION EC5710-01010.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  (M)
